Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 37, NWS Philadelphia/Mount Holly

March 24, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 24, 2016, 4:16 AM EDT. It took effect at Mar 24, 2016, 10:00 AM EDT. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2016, 4:16 AM EDT (08:16 UTC)
In effect from
Mar 24, 2016, 10:00 AM EDT
Expired
Mar 26, 2016, 9:32 AM EDT
In force
48 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

432 
WHUS71 KPHI 240816
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 AM EDT THU MAR 24 2016

ANZ450>455-242130-
/O.NEW.KPHI.SC.Y.0037.160324T2100Z-160326T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
416 AM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 PM EDT FRIDAY.

* LOCATION...COASTAL ATLANTIC WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...SOUTHERLY 20 TO 25 KT WITH GUSTS TO 30 KT TONIGHT...
  BECOMING SOUTHWESTERLY 15 TO 20 KT FRIDAY MORNING AND THEN
  WESTERLY LATE FRIDAY AFTERNOON.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
JRK
11 follow-up statements
905 
WHUS71 KPHI 241345
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
945 AM EDT THU MAR 24 2016

ANZ450>452-250245-
/O.EXT.KPHI.SC.Y.0037.160324T1400Z-160326T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
945 AM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT...BECOMING SOUTHEAST LATER TODAY. 

* SEAS...4 TO 5 FEET TODAY AND 5 TO 8 FEET TONIGHT THROUGH FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ453>455-250245-
/O.CON.KPHI.SC.Y.0037.160324T2100Z-160326T0000Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
945 AM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 8 PM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
155 
WHUS71 KPHI 241649
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1249 PM EDT THU MAR 24 2016

ANZ431-250600-
/O.EXB.KPHI.SC.Y.0037.160324T1700Z-160326T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1249 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET. SEAS NEAR 5 FEET ACROSS THE MOUTH OF THE
  BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ453>455-250600-
/O.EXT.KPHI.SC.Y.0037.160324T1700Z-160326T0000Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1249 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>452-250600-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
1249 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
252 
WHUS71 KPHI 241930
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT THU MAR 24 2016

ANZ450>455-251000-
/O.EXT.KPHI.SC.Y.0037.000000T0000Z-160326T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

* WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. WINDS BECOMING
  SOUTHWEST FRIDAY. 

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-251000-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
330 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. WINDS BECOMING
  SOUTHWEST ON FRIDAY. 

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
314 
WHUS71 KPHI 242257
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EDT THU MAR 24 2016

ANZ430-251200-
/O.EXA.KPHI.SC.Y.0037.000000T0000Z-160326T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
657 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT FRIDAY.

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>455-251200-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
657 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WINDS...EAST TO SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT THIS EVENING...BECOMING SOUTHWEST 10 TO 20 KT WITH GUSTS UP
  TO 30 KT OVERNIGHT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-251200-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T0000Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
657 PM EDT THU MAR 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
872 
WHUS71 KPHI 250824
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 AM EDT FRI MAR 25 2016

ANZ450>455-252130-
/O.EXT.KPHI.SC.Y.0037.000000T0000Z-160326T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
424 AM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

* LOCATION...COASTAL ATLANTIC WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...SOUTHERLY WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT...
  BECOMING SOUTHWESTERLY BY THIS AFTERNOON AND THEN NORTHWESTERLY
  TONIGHT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-252130-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
424 AM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...DELAWARE BAY.

* WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT EARLY THIS
  MORNING...BECOMING SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT
  LATER THIS MORNING AND THEN WEST-NORTHWEST THIS AFTERNOON.

* SEAS...2 TO 4 FEET IN THE LOWER BAY AND 1 TO 3 FEET IN THE
  UPPER BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
012 
WHUS71 KPHI 251928
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT FRI MAR 25 2016

ANZ450>455-261000-
/O.EXT.KPHI.SC.Y.0037.000000T0000Z-160326T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
328 PM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY...

* LOCATION...COASTAL ATLANTIC WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. WINDS BECOMING
  NORTHWEST LATER TONIGHT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-260000-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
328 PM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...DELAWARE BAY.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. WINDS
  BECOMING NORTHWEST LATER TONIGHT. 

* SEAS...2 TO 4 FEET ACROSS LOWER DELAWARE BAY AND 1 TO 3 FEET
  OVER NORTHERN DELAWARE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
578 
WHUS71 KPHI 252356
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT FRI MAR 25 2016

ANZ430-431-260100-
/O.EXP.KPHI.SC.Y.0037.000000T0000Z-160326T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
756 PM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

WIND GUSTS WILL DIMINISH GRADUALLY THIS EVENING. THE SMALL CRAFT
ADVISORY FOR DELAWARE BAY WILL EXPIRE AT 800 PM.

$$

ANZ450>455-261300-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
756 PM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS
  BECOMING NORTH OVERNIGHT. NORTHEAST AT 10 TO 15 KNOTS WITH GUSTS
  UP TO 20 KNOTS ON SATURDAY MORNING.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

IOVINO
382 
WHUS71 KPHI 260122
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 PM EDT FRI MAR 25 2016

ANZ450>455-261500-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
922 PM EDT FRI MAR 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...NORTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS 
  BECOMING NORTH OVERNIGHT. NORTHEAST AT 10 TO 15 KNOTS WITH 
  GUSTS UP TO 20 KNOTS ON SATURDAY MORNING.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

IOVINO
376 
WHUS71 KPHI 260745
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EDT SAT MAR 26 2016



ANZ450>455-261500-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 AM EDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY AND DELAWARE.

* WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
776 
WHUS71 KPHI 261039
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 AM EDT SAT MAR 26 2016


ANZ453>455-261145-
/O.CAN.KPHI.SC.Y.0037.000000T0000Z-160326T1500Z/
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
639 AM EDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WIND AND SEAS HAVE DECREASED AND SMALL CRAFT ADVISORY CONDITIONS
ARE NO LONGER EXPECTED.


$$

ANZ450>452-261500-
/O.CON.KPHI.SC.Y.0037.000000T0000Z-160326T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
639 AM EDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* LOCATION...THE NORTHERN COASTAL WATERS OF NEW JERSEY.

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
617 
WHUS71 KPHI 261332
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 AM EDT SAT MAR 26 2016

ANZ450>452-261445-
/O.CAN.KPHI.SC.Y.0037.000000T0000Z-160326T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
932 AM EDT SAT MAR 26 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

THE CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 4:12 AM EDT, 4 minutes earlier.

Area forecast discussion, Mar 24, 4:12 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EDT THU MAR 24 2016

.SYNOPSIS...
LOW PRESSURE OVER THE MID-MISSISSIPPI VALLEY WILL MOVE TO NEAR THE
GREAT LAKES LATE TODAY AND INTO SOUTHERN CANADA ON FRIDAY. THE
COLD FRONT ASSOCIATED WITH THIS LOW WILL CROSS OUR REGION ON
FRIDAY. HIGH PRESSURE WILL THEN BUILD IN FOR THE WEEKEND. LOW
PRESSURE WILL APPROACH THE REGION LATE IN THE WEEKEND OR EARLY
NEXT WEEK AND WITH HIGH PRESSURE EXPECTED TO RETURN AFTER THAT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE CENTERED OVER JAMES BAY WAS BUILDING SEWD TOWARD THE
NORTHEAST STATES EARLY THIS MORNING. THIS PRESSURE SURGE SOUTH OF
THE HIGH WAS ACCOMPANIED BY A N-NE WIND AT THE SURFACE THAT WAS
STRONG ENOUGH TO PUSH A BACKDOOR COLD FRONT SOUTHWARD INTO NE PA AND
N NJ LAST NIGHT.

THE W-E ORIENTED BACKDOOR FRONT MAY ADVANCE A BIT FARTHER SOUTH
EARLY THIS MORNING. HOWEVER, THE HIGH WILL START TO RETREAT
NORTHWARD AS LOW PRESSURE MOVES INTO THE MIDWEST STATES.
ACCORDINGLY, THE NELY WINDS PREVIOUSLY HELPING TO STEER THE FRONT
SOUTHWARD WILL WEAKEN AND THE BOUNDARY MAY STALL LATER THIS MORNING
SOMEWHERE OVER SE PA AND S NJ. STRENGTHENING SLY WINDS ALOFT AHEAD
OF THE MIDWEST SYSTEM SHOULD THEN CAUSE THE FRONT TO LIFT BACK TO
THE NORTH DURING THE AFTERNOON. THERE IS UNCERTAINTY IN HOW QUICKLY
IT RETURNS NWD. SOME OF THE MORE PROGRESSIVE SOLUTIONS HAVE THE WARM
FRONT MAKING IT TO PLACES LIKE ABE AND TTN WHILE THE OTHER END OF
THE MODEL SPECTRUM SHOW THE FRONT STRUGGLING TO ADVANCE NORTH OF
PHILADELPHIA.

THIS NOT-SO-STRAIGHTFORWARD MOVEMENT OF THE FRONT AND UNCERTAINTY IN
ITS EXACT POSITION THIS AFTERNOON WILL TRY TO WREAK HAVOC ON
FORECASTING TEMPERATURES TODAY

THIS NOT-SO-STRAIGHTFORWARD MOVEMENT OF THE FRONT AND UNCERTAINTY IN
ITS EXACT POSITION THIS AFTERNOON GREATLY ADDS TO THE COMPLEXITY OF
THE TEMPERATURE FORECAST AS WELL AS HIGH BUST POTENTIAL FOR MAX
TEMPS. THE FRONT WILL MOST LIKELY BE LOCATED SOMEWHERE BETWEEN THE
PA TURNPIKE/I-195 AND I-76 THIS AFTERNOON. SINCE THERE WILL BE LARGE
TEMPERATURE DIFFERENCES (10-15 DEGREES) WITHIN A FEW MILES ON EITHER
SIDE OF THE FRONT, ANY SMALL S-N SHIFTS IN THE BOUNDARY WILL HAVE
HUGE IMPLICATIONS ON MAX TEMPS. SOUTH OF THE FRONT, MAX TEMPS IN THE
MID 70S CAN EASILY BE REACHED UNDER FULL SUNSHINE AND DEEP MIXING.
NORTH OF THE FRONT, THERE WILL BE PERIODS OF SUN BUT AN ONSHORE FLOW
WILL KEEP TEMPS IN THE 50S AND 60S. REGARDLESS OF WHERE THE FRONT IS
LOCATED, EXPECT COOLER CONDITIONS ONCE AGAIN AT THE COAST WITH
ONSHORE FLOW THIS MORNING AND A SEA-BREEZE FRONT MOVING A FEW
MILES INLAND THIS AFTERNOON.

BREEZY SLY WINDS WILL DEVELOP SOUTH OF THE FRONT LATE THIS
AFTERNOON. GUSTS OF 25-30 MPH ARE EXPECTED THOUGH LOCALLY HIGHER
GUSTS ARE POSSIBLE IN THE DELMARVA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
LOW PRESSURE WILL MOVE NORTHEASTWARD ACROSS THE EASTERN GREAT LAKES
THIS EVENING AND THEN INTO SOUTHERN ONTARIO OVERNIGHT. A STRONG
SOUTHERLY LOW-LEVEL JET WILL DEVELOP OVERHEAD IN ADVANCE OF A COLD
FRONT. THIS COLD FRONT IS FORECAST TO BE LOCATED ON OUR WESTERN
DOORSTEP EARLY FRIDAY MORNING.

WE CONTINUE TO SEE GOOD MODEL AGREEMENT IN THE MOISTURE/QPF FIELDS.
THIS INCREASES CONFIDENCE WITH REGARDS TO COVERAGE AND TIMING ONSET
FOR THE PRE-FRONTAL SHOWERS. THE SHOWERS MAY MOVE INTO OUR FAR
WESTERN ZONES (RDG/MPO) AFTER MIDNIGHT. THE SHOWERS ARE THEN
EXPECTED TO PROGRESS EASTWARD ACROSS THE ENTIRE AREA THRU THE EARLY
MORNING. KEPT THUNDER OUT OF THE FORECAST FOR TONIGHT WITH BEST
INSTABILITY FORECAST TO ARRIVE AFTER 12Z FRIDAY.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AT THE BEGINNING OF THE EXTENDD PD, A CDFNT WILL BE CROSSING THE
REGION. SHOWERS ARE EXPECTED TO BE ONGOING. THE FRONT SHOULD CLEAR
THE COAST BY 18Z. HOWEVER, AS THE DAYTIME HOURS PROGRESS, SOME
ISOLATED TSTMS CAN NOT BE RULED OUT.

AFTER THE FRONT MOVES OFFSHORE, HIGH PRES WILL BUILD IN BEHIND IT.
EXPECT DRY WX WITH TEMPS A BIT ABV NRML. HOWEVER, WITH MORE OF AN
ELY FLOW IT WON'T BE AS NICE AS IF THE HIGH WAS DIRECTLY OVERHEAD.
HOWEVER, IT WILL BE NICER THAN LAST WEEKEND....

BY LATER SUN, THE MDLS BEGIN TO DIVERGE ON THE NEXT SYS. THE GFS
BRINGS LOW PRES NEWD FROM THE GLFMEX, REACHING THE AREA BY MON
MRNG, BRINGING ANOTHER ROUND OF RAIN FOR MON.

ON THE OTHER HAND, THE ECMWF DEVELOPS A STRONG LOW OVER THE SRN
PLAINS ON SUN, MOVES THAT ACRS THE MS AND OH VLY SUN NIGHT AND
INTO THE MID-ATLC BY MON NIGHT INTO ERLY TUE. WE WOULD STILL GET
RAIN, BUT FROM A STORM OF DIFFERENT ORIGIN AND ABOUT 12 OR SO HOUR
LATER.

THE CMC HAS RAIN MON, SIMILAR TO THE GFS, BUT NOT FROM THE SAME
ORIGIN, WHEREAS THE UKMET LOOKS SIMILAR TO THE ECMWF. SO, WHILE IT
WILL RAIN AT SOME POINT IN THE MON TO TUE TIME FRAME, CONFIDENCE
IS LOW AS TO WHICH TIME FRAME. FOR NOW WE WILL NOT MAKE MANY
CHANGES TO THE PREV FCST, EXCEPT TO INCREASE POPS IN THE ERLY TUE
PD. HOPEFULLY, THE MDLS CAN RESOLVE THEIR DIFFS AS WE GET CLOSER
TO THE EVENT.

BEHIND THE LOW PRES AND CFP, HIGH PRES WILL BUILD IN AND DRY WX IS
EXPECTED AS WE APPROACH THE END OF MARCH. TEMPS WILL BE AROUND
SEASONAL VALUES.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY, AND SURROUNDING AREAS.

GENERALLY LIGHT AND VARIABLE WINDS AOB 10 KT OVERNIGHT. HOWEVER,
WINDS ARE STARTING TO SHOW A PREFERENCE OUT OF THE N OF PHL AND SLY
TO THE SOUTH. THIS WIND SHIFT IS MARKED BY A BACKDOOR COLD FRONT.
THE FRONT WILL DRIFT SOUTHWARD EARLY IN THE DAY TOWARD RDG-ILG-MIV.
THE FRONT IS THEN EXPECTED TO LIFT BACK NORTH THIS AFTERNOON BUT MAY
HAVE DIFFICULTY REACHING ABE-TTN. WINDS THIS AFTERNOON WILL BECOME
SELY AND THEN SLY WHILE INCREASING. GUSTS 20-25 KT ARE LIKELY TO
DEVELOP AFTER 19Z AND CONTINUE THRU SUNSET.

SLY WINDS WILL REMAIN STEADY OR GRADUALLY INCREASE TO 10-15 KT
TONIGHT. MODELS CONTINUE TO SHOW A VERY STRONG VERY STRONG SWLY
WINDS DEVELOPING JUST ABOVE THE SURFACE. ADDED LLWS TO THE 06Z TAFS
FOR TONIGHT WITH 50+ KT OF WIND AT 2 KFT AND MUCH LIGHTER WINDS
BENEATH THE FRONTAL INVERSION. SHOWERS WILL LIKELY OVERSPREAD THE
AREA FROM WEST TO EAST BETWEEN 06Z-11Z FRIDAY. KEPT CONDITIONS VFR
FOR NOW BUT RESTRICTIONS MAY NEED TO BE ADDED IN AS WE GET CLOSER.

OUTLOOK...
FRI...MVFR/IFR CONDS IS SHRA AS CDFNT CROSS THE REGION. ISOLATED
TSRA ALSO PSBL. SLY WIND 15 TO 20 KT WILL BECOME W BEHIND CFP.
CONDS BECOMING VFR LATE.  MDT CONFIDENCE.

FRI NIGHT...VFR CONDS WITH NW WIND BECOMING N. HIGH CONFIDENCE.

SAT THROUGH SUN...VFR. NE TO E WIND 5 TO 10 KTS. HIGH PRES. HIGH
CONFIDENCE.

SUN NIGHT THROUGH MONDAY...VFR CONDITIONS PSBLY DETERIORATING TO
MVFR/IFR AS NEXT SYS APPROACHES BY MON. STILL CONSIDERABLE
UNCERTAINTY AS TO THE TIMING OF THIS SYS. LOW CONFIDENCE.

&&

.MARINE...
A FRONT WILL BE LOCATED OVER THE COASTAL WATERS OFF CENTRAL NJ THIS
MORNING. LIGHT E-NELY WINDS WILL RESIDE ALONG AND NORTH OF THE FRONT
WHILE SLY WINDS WILL PERSIST FARTHER SOUTH. THE SLY WINDS WILL
GRADUALLY STRENGTHEN TODAY. A SCA WAS ISSUED FOR THE COASTAL
ATLANTIC WATERS STARTING AT 5 PM THIS AFTERNOON AS SEAS INCREASE TO
5 FT LATE IN THE DAY.

THE SCA CONTINUES TONIGHT FOR THE COASTAL ATLANTIC WATERS. SLY WINDS
FORECAST TO INCREASE TO 20-25 KT TONIGHT WHILE SEAS BUILD TO 5-7
FT.

OUTLOOK...
FRI AND FRI NIGHT..SCA FLAG HAS BEEN RAISED FOR FRIDAY AND WILL
LIKELY BE EXTENDED FOR AT LEAST A PORTION OF FRIDAY NIGHT,
ESPECIALLY OVER THE NRN WATERS. CONDS WILL BEGIN TO DECREASE SAT
MRNG.

SAT THROUGH MON...SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS THE
AREA WATERS. WIND COULD APPROACH SCA CRITERIA BY THE END OF THE
PD, ESPECIALLY OVER THE SRN WATERS, BUT CONFIDENCE IS LOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 8 PM EDT
     FRIDAY FOR ANZ450>455.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...KLEIN
SHORT TERM...KLEIN
LONG TERM...NIERENBERG
AVIATION...KLEIN/NIERENBERG
MARINE...KLEIN/NIERENBERG
Hazardous weather outlook, Mar 23, 3:47 PM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT WED MAR 23 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-242000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
347 PM EDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-470-242000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
347 PM EDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.